# SDR ARWA20080301

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,656 hours, 34,207 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 20676370703
- Part serial: 6587
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RADIO ALTIMETER HAS FLAG IN VIEW INTERMITTENT ON THE GROUND; OK IN FLIGHT.  REMOVED AND REPLACED FIRST OFFICER'S ALTIMETER AND CHECK TEST FOUND NORMAL IN ACCORDANCE WITH M/M 34-42-02.
